AIMS Mathematics, 2017, 2(2): 322-335. doi: 10.3934/Math.2017.2.322

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Coeffcient bounds for a subclass of multivalent functions of reciprocal order

1 Department of Mathematics Comsats Institute of Information Technology Park Road, Islamabad, Pakistan
2 Department of Mathematics Abbottabad University of Science and Technology, Abbottabad, Pakistan

The aim of this paper is to introduce a new subclass of multivalent functions of complex order and to study some interesting properties such as coeffcient estimates, suffciency criteria, Fekete-Szego inequality, inclusion result and integral preserving property for this newly defined class.
  Figure/Table
  Supplementary
  Article Metrics

References

1. M. Arif, K. I. Noor, M. Raza, Hankel determinant problem of a subclass of analytic fucntions, J.Ineq. Appl, 22 (2012) , 1-7.

2. M. Arif, K. I. Noor, M. Raza, W. Haq, Some properties of a generalized class of analytic functions related with Janowski functions, Abst. Appl. Anal, (2012), 1-11.

3. B. C. Carlson, D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15 (1984), 737-745.    

4. K. K. Dixit, A. L. Pathak, A new class of analytic functions with positive coeffcients, Ind. J. Pure. Appl. Math., 34 (2003), 209-218.

5. U. Grenander, G. Szego, Toeplitz Forms and Their Applications, University of California Press, Berkeley, 1958.

6. F. R. Keogh, E. P. Merkes, A coeffcient inequality for certain class of analytic functions, Proc. Amer. Math. Soc., 20 (1969), 8-12.    

7. J. Nishiwaki, S. Owa, Coeffcient inequalities for certain analytic functios, Int. J. Math. Math Sci, 29 (2002), 285-290.    

8. K. I. Noor, On the Hankel determinants of close-to-convex univalent functions, Int. J. Math. Math. Sci, 3 (1980), 447-481.

9. K. I. Noor, Hankel determinant problem for the class of functions with bounded boundary rotation, Revue Roumaine de Mathématiques Pures et Appliquées, 28 (1983), 731-739.

10. J. W. Noonan, D. K. Thomas, On second Hankel determinant of a really mean p-valent functions, Trans. Amer. Math. Soc, (1976), 337-346.

11. M. Nunokawa, S. Owa, J. Nishiwaki, K. Kuroki, T. Hayatni, Differential subordination and argumental property, Comput. Math. Appl., 56 (2008), 2733-2736.

12. S. Owa, J. Nishiwaki, Coeffcient estimates for certain classes of analytic functions, J. Ineq. Pure Appl. Math, 3 (2002), 1-5.

13. S. Owa, H. M. Srivastava, Some generalized convolution properties associated with certain subclasses of analytic functions, J. Ineq. Pure Appl. Math, 3 (2002), 1-13.

14. Y. Polatoglu, M. Blocal, A. Sen, E. Yavuz, An investigation on a subclass of p-valently starlike functions in the unit disc, Turk. J. Math., 31 (2007), 221-228.

15. C. Pommerenke, On the coeffcients and Hankel determinants of univalent functions, J. Lond. Math. Soc., 1 (1966), 111-122.

16. C. Pommerenke, On the Hankel determinants of univalent functions, Mathematika, 14 (1967), 108-112.    

17. C. Pommerenke, Univalent Functions, Vandenhoeck and Ruprechet, Gottingen, 1975.

18. H. Saitoh, A linear operator and its application of first order differential subordinations, Math. Japon., 44 (1996), 31-38.

19. H. Saitoh, On certain subclasses of analytic functions involving a linear operator, in: Proceedings of the Second International Workshop, Japan, ( 1996) , 401-411.

20. H. M. Srivastava, S. Owa, Some characterizations and distortions theorems involving fractional calculus, generalized hypergeometric functions, Hadamard products, linear operators, and certain subclasses of analytic functions, Nagoya Math. J., 106 (1987), 1-28.    

21. B. A. Uralegaddi, M. D. Ganigi, S. M. Sarangi, Univalent functions with positive coeffcients, Tamkang J. Math., 25 (1994), 225-230.

22. N. Uyanik, H. Shiraishi, S. Owa, Y. Polatoglu, Reciprocal classes of p-valently spirallike and pvalently Robertson functions, J. Ineq. Appl., (2011) , 1-10.

Copyright Info: © 2017, Nazar Khan, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved